# SDR UPS00434316

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: No 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 PYLON DAMAGE TO PYLON SKIN LWR SHIRT AREA INBOARD OF REAR ENGINE MOUNT AND FWD OF ENGINE MOUNT.  REPAIR CARRIED OUT IAW SRM 54-30-03 FIG 36.
